MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH
Model Number BW-411B
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the single use single-ended cleaning brush reprocessing was deviated from the reprocessing guidelines.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: summit health management llc new jersey urology a summit health.Added here due to character limitation in respective field.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial/lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and because the device was not returned, the reportable malfunction could not be confirmed.The definitive root cause was not identified.The events can be detected and prevented in accordance with the following sections of the instructions for use: "clean only one endoscope with this instrument and discard the brush immediately after use.Otherwise, the cleaning effectiveness of the instrument may be impaired, equipment damage and/or infection of the patient and/or operator may occur.Prior to use, read the endoscope's instruction/reprocessing manual carefully and follow the procedures given in that manual channel cleaning brush and channel-opening cleaning brush.This instrument is shipped non-sterile and is intended for single use only.Do not attempt to reuse.Do not attempt to clean, disinfect or sterilize the instrument for reuse.Doing so may damage the instrument and/or the equipment being cleaned, and/or impair its cleaning ability, which may cause infection of the patient.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE COMBINATION CLEANING BRUSH
Common Device Name
SINGLE USE SINGLE-ENDED CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20433557
Report Number9614641-2024-01973
Device Sequence Number18044555
Product Code MNL
UDI-Device Identifier04953170297410
UDI-Public04953170297410
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-411B
Device Lot Number-
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown